How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
6554558
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

I have had watery diarrhea often with some vomiting

Customer Question

I have had watery diarrhea often with some vomiting for the last two days. Could this be the stomach flu?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: It started yesterday morning, waking up with a stomach ache. Later, l only had one small bite of a scrambled egg and a bite of toast and I threw up. Much later, had a couple of sips of mild soup, and got sick several more times. Without eating anything this morning, l,be had diarrhea several times.
JA: Is there anything else important you think the Doctor should know?
Customer: No, I don,t think so.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Charles replied 1 year ago.
Dear customer,I am Dr.Charles and I’m happy to help with your question today Yes,the symptoms you are having of watery diarrhea & some vomiting from last 3 days can be due to a condition called gastroenteritis what you call as stomach flu. Gastroenteritis is the irritation and inflammation of the digestive tract. Its most common causes are:Food poisoning, viral infections, food allergies, improper diet, and intestinal parasites or bacterial infections.You can take the following medications:-Tab meclizine hydrochloride(brand name: Dramamine).This will help you greatly in stopping the vomiting.-Tab.Acetaminophen for relief from stomach ache cramps- Take tab. Loperamide to stop the diarrhea & loose stools. All these medications are available as OTC(over the counter) without prescription & will help you greatly.If still the symptoms persists,then you need to go to ER as tests & antibiotics will be prescribed accordingly. Usually & most likely these symptoms get resolved by above described medications.Don’t take solid diet.Let your stomach rest for few hours after food poisoning.Hope this helpedIf you have any other questions, please ask me – I’ll be happy to respond. Thank you! Kind Regards- Dr.Charles